# SDR AALA20110805TUL02

- Difficulty date: August 5, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES IN CUSP, UNDER NUMBER 6 SEAT TRACK STATIONS 221 TO 235.  INSTALLED CUSP SHEET ON RIGHT SIDE AT STATIONS 218 TO 237 PER AARD 51-10-00-5.
